# SDR CA020724003

- Difficulty date: May 26, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 10,865 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP WAS SLOW TO CYCLE THROUGH HIGH PITCH. PROP INSPECTED & HUB FOUND CRACKED ABOUT 6 INCHES LONG AROUND NR 1 BLADE SHANK. PROP SENT TO HOPE AERO FOR OVERHAUL.
